MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICK 7FR D/L CATH; CHRONIC CATHETER

BARD ACCESS SYSTEMS HICK 7FR D/L CATH; CHRONIC CATHETER
Model Number 0600310
Medical Device Problem Codes Component Missing (2306); Missing Information (4053)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was not provided, therefore a lot history review was not performed.The device was returned for evaluation and the investigation is inconclusive for the reported missing components issue.The definitive root cause could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 0600310 chronic catheter experienced missing components and missing information.The information was received from one source.The malfunction did not involve a patient.The patient's age, weight, and gender were not provided.

Brand Name
HICK 7FR D/L CATH
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9586867
Report Number3006260740-2020-00061
Device Sequence Number2423362
Product Code LJS
UDI-Device Identifier00801741051739
UDI-Public(01)00801741051739
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600310
Device Catalogue Number0600310
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/14/2020
Patient Sequence Number1